# SDR USAA2008123092339

- Difficulty date: December 4, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,074 hours, 15,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - NR 6138918, CORROSION ON THE R2 DOOR CUT OUT LOWER SILL AT FR 68 - FR 69, S23R.  REPAIRED THE R2 DOOR CUT OUT LOWER SILL AT FR 68 - FR 69, S23R IAW US AIRWAYS EA 132184.
